MAUDE Adverse Event Report: STRYKER GMBH SET SCREW GT T2 ALPHA FEMUR ANTEGRADE Ø8; SCREW, FIXATION, BONE

STRYKER GMBH SET SCREW GT T2 ALPHA FEMUR ANTEGRADE Ø8; SCREW, FIXATION, BONE
Catalog Number 23310000S
Medical Device Problem Codes Positioning Failure (1158); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Set screw was moving freely even when it was fully in nail without any resistance.Surgeon take it out and put 0mm cap and finished the operation.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the returned device is conforming to specifications and fully functional.The device inspection revealed the following: overall, the set screw is in correct condition: no significant deformation or breakage can be observed.The screw head is worn out, most likely due to several attempts using the set screwdriver.The threads are also worn out, once again most likely due to several unsuccessful screw insertion attempts in the nail.A functional inspection was performed.The received set screw was inserted into a compatible and functional femoral nail gt, left t2 alpha femur antegrade 10x240mm.The set screw was successfully inserted into the nail without any loosening or insertion issue observed.The reported incident could not be reproduced, therefore the event cannot be confirmed.The root cause of the reported incident could not be determined.As aforementioned, the set screw worked as intended, with no issue being observed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
SET SCREW GT T2 ALPHA FEMUR ANTEGRADE Ø8
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19916360
Report Number0009610622-2024-00731
Device Sequence Number7244617
Product Code HWC
UDI-Device Identifier07613327343113
UDI-Public07613327343113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23310000S
Device Lot NumberK18D1CE
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexUnknown
Patient Weight82 KG